# SDR FDEA202310261807

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 76,341 hours, 28,699 cycles
- System (JASC): 5240 · Service Doors
- Part: Trigger
- Part number: 140N27411
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O, O, O
- Precautionary procedure: K, O, O, O

## Discrepancy

DOOR R1, UPPER HINGE, EMERGENCY MECHANISM. TRIGGER  PIN DOES NOT ENGAGE TRIGGER FORK WHEN DOOR IS  ARMED, PIN ENGAGES OUTSIDE OF FORK TANGS RATHER  THAN IN BETWEEN. TRIGGER FORK IS MIS-CLOCKED WHEN  COMPARED TO L1 DOOR AND OTHER 757 AT STATION.  TRIGGER FORK IS SHOWING WEAR MARKS.  INST NEW TRIGGER FORK AND REINST SPRING CYLINDER ROLLER, ALL CHKS NML, RMVD/STWD R-1 SLIDE PIN - REF AMM 52-11-32-4.  REINST R-1 EMER PWR RSVR, RMVD SAFETY WIRE AND PINS - REF AMM 52-11-30-4.
